You are here

2019 Annual Meeting

Vertical Tabs

Vertical Tabs

Welcome

2019 Annual Meeting - Welcome

We are excited to bring you the 2019 Clinical TMS Society Annual Meeting. Over the last 6 years, our meeting has quadrupled in size as over 532 attendees joined us in 2018. We look forward to another great meeting in 2019, as we are planning for a great lineup of speakers, research, and networking with over 550 attendees this year.

We invite you to join us in
Vancouver, Canada
Thursday, February 21 - Saturday, February 23, 2019.

The Annual meeting of the Clinical TMS Society provides a unique opportunity for you to connect with an international gathering of TMS providers and researchers. There will be a two-day training workshop for new TMS providers and technicians. Following this introductory workshop, there will be two full information-packed days complete with displays, networking, discussions, poster sessions, demonstrations and keynotes with industry leaders.

We hope you will take advantage of this beautiful city and hotel.

Come be part of the experience with us. We look forward to your participation at our Annual Meeting in Vancouver, Canada.


Date/Time:
Thursday, February 21 (6 pm) - Saturday, February 23, 2019 (5 pm)

Location:
JW Marriott Parq Vancouver
39 Smithe St,
Vancouver, BC V6B 0R3, Canada

 

ATTENDANCE BY YEAR

2018 2017 2016 2015 2014
532 433 346 134 170

 

2018 ATTENDEE SUMMARY BY TYPE OF CLINICIAN

CTMSS Members Non-Members Tech/Staff Medical Students
63% 20% 13% 4%

 

2018 ATTENDEES SUMMARY BY GEOGRAPHY


Register Here
PULSES Workshop

PULSES

 

We are excited to bring back PULSES: A TMS Introductory Workshop in Vancouver, Canada.

This two (2) day training certificate seminar is designed for new and interested TMS providers, researchers and technicians and includes hands-on training with TMS partner devices.

Physicians 
In support of improving patient care, this activity has been planned and implemented by Amedco LLC and the Clinical TMS Society. Amedco LLC is jointly accredited by the Accreditation Council for Continuing Medical Education (ACCME), the Accreditation Council for Pharmacy Education (ACPE), and the American Nurses Credentialing Center (ANCC), to provide continuing education for the healthcare team. Credit Designation Statement – Amedco LLC designates this live activity for a maximum of 13.75 AMA PRA Category 1 CreditsTM. Physicians should claim only the credit commensurate with the extent of their participation in the activity.

This program includes:

  • Neuromodulation: Evolution of rTMS into Psychiatry: History and where rTMS fits
  • Clinical Efficacy of rTMS for Depression
  • Practical Administration of rTMS for Depressed patients
  • Hands-on Device Training & questions with several TMS devices, education on the application of protocols with devices, and practical education with finding treatment location using methods discussed in lectures
  • A post-test and assessments.

Attendees will also have the ability to participate in an interactive Q&A Panel with Pulses faculty. Those who pass the test are awarded a certificate of completion.

Date/Time: Wednesday, February 20 - Thursday, February 21, 2019 | 7:00 am to 5:00 pm

Location: JW Marriott Parq Vancouver

Vancouver PULSES Schedule:*

Wednesday, February 20, 2019

8:00am - 8:45am Registration Opens - Breakfast
8:45am - 9:00am Introduction and Review of Schedule
Presented by: Michelle Cochran, MD
9:00am - 9:45am
CME - 45 MINS
TMS: History, Basic Principles and Practical Considerations
Presented by: Anthony Barker, PhD
9:45am - 10:45am
CME - 60 MINS
Evolution of rTMS: Review of Research
Presented by: Linda Carpenter, MD
10:45am-11:00am Break
11:00am - 11:45am
CME - 45 MINS
Practical Administration - Office
Presented by: Kimberly Cress, MD
11:45am - 12:30pm
CME - 45 MINS
Practical Administration - MT and Location
Presented by: Michelle Cochran, MD
12:30pm - 1:30pm Lunch
1:30pm - 2:15pm
CME - 45 MINS
Practical Administration - Daily TX: Particulars & Beyond
Presented by: Suzanne Kerns, MD
2:15pm - 3:00pm
CME - 45 MINS
Practical Administration - Extending, Tapering and Beyond
Presented by: Richard Pitch, MD
3:00pm - 3:15pm Break
3:15pm - 4:15pm
CME - 60 MINS
Promising Indications Apart from Depression
Presented by: Mohamed Abdelghani, MD
4:15pm -5:15pm Reception with Faculty

 

Thursday, February 21, 2019

7:00am - 7:45am Breakfast
7:45am - 8:00am Orientation
Presented by: Suzanne Kerns, MD
8:00am - 8:45am
CME - 45 MINS
Seizures-Educate, Prepare, Prevent and Monitor
Presented by: Brian Smith, MD
8:45am - 9:30am
CME - 45 MINS
Essential Insurance and Financial Matters
Presented by: Max Okasha, MD
9:30am - 9:45am Break and Group Photo
9:45am - 10:15am
CME - 45 MINS
Live Demonstration - Finding Location of Treatment
Presented by: Michelle Cochran, MD
10:15am - 10:45am
CME - 30 MINS
Hands-On Demonstration of Devices #1
Presented by: All Faculty
10:45am - 11:15am
CME - 30 MINS
Hands-On Demonstration of Devices #2
Presented by: All Faculty
11:15am - 11:45am
CME - 30 MINS
Hands-On Demonstration of Devices #3
Presented by: All Faculty
11:45am - 12:30pm Lunch
12:30pm - 1:00pm
CME - 30 MINS
Hands-On Demonstration of Devices #4
Presented by: All Faculty
1:00pm - 1:30pm
CME - 30 MINS
Hands-On Demonstration of Devices #5
Presented by: All Faculty
1:30pm - 2:00pm
CME - 30 MINS
Hands-On Demonstration of Devices #6
Presented by: All Faculty
2:00pm - 2:15pm Break
2:15pm - 3:00pm
CME - 45 MINS
Exam
3:00pm - 5:00pm
CME - 120 MINS
Review Exam and Q&A
Presented by: All Faculty
6:00pm Annual Meeting Welcome Reception

*Topics and Speaker are subject to change.

2019 Pulses Workshop Pricing:

Participant Type

General Registration
(Nov. 1, 2018 – Jan. 31, 2019)

MEMBER NON-MEMBER
Prescribing clinicians: MD's. NP's and some PhD's. $2,000 $2,100
Non-Prescribing clinicians: Medical assistants, technicians, medical students/residents and researchers. $1,500 $1,600
Business Attendee: Other interested parties. business executives, advertisers, vendors, etc. $3,000 $3,250

* Registration for PULSES: A TMS Introductory Workshop does not include registration to the 2019 Clinical TMS Annual Meeting.

CLICK HERE to register for the PULSES WORKSHOP today.

Call for Abstracts
Become a Partner
Schedule

Schedule

Check out a list of this year's speakers on the speaker tab to the left.

Physicians
In support of improving patient care, this activity has been planned and implemented by Amedco LLC and the Clinical TMS Society. Amedco LLC is jointly accredited by the Accreditation Council for Continuing Medical Education (ACCME), the Accreditation Council for Pharmacy Education (ACPE), and the American Nurses Credentialing Center (ANCC), to provide continuing education for the healthcare team. Credit Designation Statement – Amedco LLC designates this live activity for a maximum of 11.75 AMA PRA Category 1 CreditsTM. Physicians should claim only the credit commensurate with the extent of their participation in the activity.

SCHEDULE AT A GLANCE:*

Wednesday, February 20, 2019

8:00am-4:30pm

PULSES WORKSHOP Day #1
Check out the PULSES tab for the full schedule.
(This workshop requires separate registration. This workshop is designed for new TMS practitioners and other TMS clinicians)

Fairview IV-V


Thursday, February 21, 2019

8:00am-5:00pm

PULSES WORKSHOP Day #2

Hands-On Device Training

Fairview IV-V

4:00pm-5:00pm

Committee Meetings:

4:00pm-5:00pm | Membership Committee
4:00pm-5:00pm | Newsletter Committee

Fairview I
Fairview II

6:00pm-8:00pm

Annual Meeting Welcome Reception

Kitsilano Ballroom

Kitsilano Ballroom Pre-Function


Friday, February 22, 2019

7:00am-8:00am

Registration & Breakfast
Exhibit Hall Open

Parq Salon Pre-Function
Kitsilano Ballroom

7:00am-8:00am

NeuroStar Partner Presentation & Breakfast
Is Your Patient Getting the Appropriate Stimulation: Practical Perspectives and Results of a New Head-to-Head Study
Presented By:
Demian F. Obregon M.D, Conall Dempsey, Kevin Johnson, PhD

Parq Salon ABC

8:00am-8:10am

Annual Meeting Welcome & Honorary Announcement

Presented By: Paul Croarkin, DO, Richard Pitch, MD, Linda Carpenter, MD, Max Okasha, MD

Parq Salon DEF

8:10am-9:00am
CME - 50 MINS

An A to Z of Transcranial Magnetic Stimulation - from Blue Skies Research to Clinical Tools

Presented By: Anthony Barker, PhD

Parq Salon DEF

9:00am-9:50am
CME - 50 MINS

Using the Human Brain Connectome to Optimize TMS Targets
Presented By: Michael Fox, MD, PhD

Parq Salon DEF

9:50am-10:30am

Break: Visit with Exhibitors #1

Kitsilano Ballroom

10:30am-11:20am
CME - 50 MINS

Clinical and Electrophysiological Outcomes of Deep TMS Treatment Over the Medial Prefrontal and Cingulate Cortices of OCD Patients

Presented By: Abraham Zangen, PhD

Parq Salon DEF

11:20am-12:10pm
CME - 50 MINS

Improving the Quality of Care: Motor Threshold and Seizure Risks

Presented By: Daniel Press, MD

Parq Salon DEF

12:30pm-1:30pm

Lunch & Networking
Exhibit Hall Open

Parq Salon Pre-Function
Kitsilano Ballroom

12:30pm-1:30pm

BrainsWay Partner Presentation & Lunch

State of Mind: The Next-Generation of Deep TMS Technology
Presented By: Roie Cohen

Parq Salon ABC

12:30pm-1:30pm

Committee Meetings:
12:30pm-1:30pm | Education Committee

Cambie

1:30pm-2:20pm
CME - 50 MINS

BREAKOUT SESSION #1

 

 

Guidelines for Symptom Provocation and Administration of OCD TMS treatment

Presented By: Elyssa Sisko, BA, CCRC

Granville

      CANCELLED

rTMS for the Treatment of Neurodegenerative Disorders

Presented By: Letizia Leocani, MD, PhD

  Burrad

 

Contract Negotiations

Presented By: Richard Bermudes, MD

Fairview I-III

 

The Advantages of Controllable Pulse Devices in Clinical TMS

Presented By: John Rothwell, PhD

Fairview IV-V

2:25pm-3:15pm
CME - 50 MINS

Top 4 Flash Poster Presentations
Moderated By: F. Andrew Kozel, MD, MSCR

  • Poster #5: Repetitive Peripheral Magnetic Stimulation for the Treatment of Neurogenic Urinary Disorders
    Presented By: Irina V. Borodulina
  • Poster #12: Supplementary Motor Area Low-Frequency rTMS In Addition To iTBS to Enhance Effectiveness of Depression Treatment
    Presented By: Jorge Dávila
  • Poster #29: Microstate Analysis Before and After Transcranial Magnetic Stimulation (TMS)
    Presented By: Ainhoa Norindr & Andrew Valadez
  • Poster #32: Distinct Symptom-Specific Treatment Targets for Antidepressant Neuromodulation
    Presented By: Shan H. Siddiqi

Parq Salon DEF

3:15pm-3:45pm

Break: Visit with Exhibitors #2

Kitsilano Ballroom

3:45pm-4:35pm
CME - 50 MINS

Developing TMS as a Tool to Dampen Cue-Reactivity: Transdiagnostic Implications for Alcohol and Substance Use Disorders

Presented By: Colleen Hanlon, PhD

Parq Salon DEF

4:35pm-5:30pm

Break: Visit with Exhibitors #3

Kitsilano Ballroom

4:35pm-5:30pm

Committee Meetings:
4:35pm–5:30pm | Legal Business & Ethics Committee
4:35pm–5:30pm | Outreach Committee

4:35pm–5:30pm | Clinical Standards Committee

Cambie
Stanley

Ash Boardroom

5:30pm-7:30pm
CME - 60 MINS

Poster Session & Reception

Kitsilano Ballroom

Kitsilano Ballroom Pre-Function


Saturday, February 23, 2019

7:30am-8:30am

Breakfast & Networking
Exhibit Hall Open

Kitsilano Ballroom

7:30am-8:30am

BrainsWay Partner Presentation & Breakfast

Deep TMS For Addiction: Current Evidence & Future Directions
Presented By: Aron Tendler, MD

Parq Salon ABC

7:30am-8:30am

Neurostar Partner Presentation & Breakfast
The Power of Big Data – How Data Can Help Improve Your Outcomes

Presented By:
Geoffrey Kanter, PhD, ABN, ABPdN,
Greg Harper

Fairview I-III

8:30am-8:45am

Member Awards & Acknowledgement

Presented By: Paul Croarkin, DO & Todd Hutton, MD

Parq Salon DEF

8:45am-9:35am
CME - 50 MINS

Recent 'Failure to Find' Clinical TMS Trials (Adolescent Depression, VA TRD study, Stroke Recovery): Natural Growing Pains in a New Field or Something More Problematic?
Presented By: Mark George, MD

Parq Salon DEF

9:35am-10:25am
CME - 50 MINS

Clinical Performance of Theta Burst Stimulation for Depression

Moderated By: Daniel Press, MD

Panelists: Daniel Blumberger, MD, Johnny O’Reardon, MD, Andrew Leuchter, MD, Ken Goolsby, MD

Parq Salon DEF

10:25am-11:10am

Break: Visit with Exhibitors #4

Kitsilano Ballroom

11:10am-12:00pm
CME - 50 MINS

BREAKOUT SESSION #2

 

 

TMS Tips & Tricks

Moderated By: Caroll Brammer, MBA

Panelists: Jessica Oleksik, Annabell Beese, Kathy Daddario, RN, Mitchell Belgin, MBA

Granville

 

Precision TMS: Update on Neuro-Cardiac Guided TMS (NCG TMS) and predictors of TMS response
Presented By: Martijn Arns, PhD

Burrad

 

The Business of TMS (Panel)

Panelists: Randy Pardell, MD, Aron Tendler, MD, Geoff Grammer, MD

Fairview I-III

 

Combining TMS with Other Brain Activities to Enhance Therapeutic Outcomes

Presented By: Linda Carpenter, MD

Fairview IV-V

12:00pm-1:00pm

Lunch & Networking
Exhibit Hall Open

Parq Salon Pre-Function
Kitsilano Ballroom

12:00pm-1:00pm

BrainsWay Partner Presentation & Lunch

Implementing Deep TMS for OCD in Private Practice

Moderated By: Aron Tendler, MD

Panelists: James Halper, MD, Alan, Manevitz, MD, Robert McMullen, MD

Parq Salon ABC

12:00pm-1:00pm

NeuroStar Partner Presentation & Lunch

Reimbursement Best Practices to Maximize Your Success With Payers

Presented By: Peter O’Neill,  
Shaneé Armstrong, Chung Trinh

Parq Salon DEF

12:00pm-1:00pm

Committee Meeting: 

12:00pm-1:00pm | Research Committee

12:00pm-1:00pm | Insurance

 

Cambie

Stanley

1:00pm-1:50pm
CME - 50 MINS

BREAKOUT SESSION #3

 

 

How to Talk to Patients During Treatment?

Presented By: Lauren Valencia, LCSW

Granville

 

Are We Ready For Maintenance TMS?
Moderated By: Richard Bermudes, MD

Panelists: Richard Pitch, MD & Johnny O’Reardon, MD

Burrad

 

New Frontiers of Marketing

Presented By: Monique Black & Mindy DiCrosta

Fairview I-III

 

Town Hall on CTMSS Conflict of Interest and Disclosure Practices

Moderated By: Paul Croarkin, DO

Panelists: Ian Cook, MD, Shelly Menolascino, MD, Kimberly Cress, MD

Fairview IV-V

2:00pm-2:30pm

Break: Visit with Exhibitors #5

Kitsilano Ballroom

2:30pm-3:20pm
CME - 50 MINS

The Era of Rapid Progress in Therapeutic rTMS: What’s Happening, and What’s Next?

Presented By: Jonathan Downar, MD, PhD

Parq Salon DEF

3:20pm-4:10pm
CME - 50 MINS

Can We Improve the Effectiveness and Efficiency of rTMS Treatment for Depression?

Presented By: Paul Fitzgerald, PhD

Parq Salon DEF

4:10pm-4:30pm

Closing Remarks & Raffle

Presented By: Richard Pitch, MD & Linda Carpenter, MD

Parq Salon DEF

 

*The schedule is subject to change.

The Clinical TMS Society does not certify their regulatory compliance, nor does the society either warrant, condone or promote any of the device companies, devices, or approaches.

Speakers

Speakers

Martijn Arns, Ph.D.

Dr. Arns graduated in 1998 as a biological psychologist at Radboud University in Nijmegen and received his PhD in 2011 at Utrecht University on the topic of 'EEG-based personalized medicine for ADHD and depression' and is specialized in neurobiological aspects of ADHD and depression. In 2001 he founded Research Institute Brainclinics as an... Read More →

Anthony T. Barker, Ph.D.

Dr. Barker recently retired from the U.K. National Health Service after 38 years in the Sheffield Department of Medical Physics and Clinical Engineering.  An engineer by training, Dr. Barker’s Ph.D. was on the study of peripheral nerve conduction velocities. During this period he started to investigate nerve... Read More →

Annabel Beese

Annabel graduated from Northeastern University in 2016 with her bachelors in Behavioral Neuroscience. She has since worked as a TMS Technician at Sandhills Neurologists in North Carolina where she has further developed her passion for providing outstanding medical care to patients in her pursuit to become a Physicians Assistant. Annabel enjoys advocating TMS at... Read More →

Mitchell Belgin, M.B.A.

For 25 years, Mitchell Belgin, RDMS (Registered Diagnostic Medical Sonographer) was the principal owner of Sight of Sound Diagnostics echocardiographic and ultrasound diagnostic service, serving multiple cardiology practices in Manhattan. He attained an MBA in decision analysis. With Dr. Menolascino, he co-anchored a monthly public radio show, The Deciding Mind.... Read More →

Richard Bermudes, M.D.

Dr. Bermudes is Board Certified in Adult Psychiatry and Family Medicine, with 20 years’ experience caring for patients. He founded TMS Health Solutions in 2007, serves as the practice’s Medical Director, and is an expert on TMS practice organization and policy development. With his background as a professor and researcher, he leads the practice in its mission to educate the public and... Read More →

Monique Black

Having worked with over thirty-five TMS practices and consulted with over seventy-five TMS thought leaders in the U.S., Monique offers a unique range of clinical, marketing, and business development expertise in TMS.  She worked for the device manufacturer, Neuronetics, where she specialized in developing TMS practices in... Read More →

Daniel Blumberger, M.D.

Dr. Blumberger completed his medical school training at the University of Toronto where he also completed his residency training in psychiatry. He completed a Research Fellowship in Brain Stimulation and Geriatric Psychiatry at the Centre for Addiction and Mental Health. He is certified as a sub-specialist in Geriatric Psychiatry. He is the Medical Head and Co-... Read More →

Caroll Brammer, M.B.A.

Caroll is the Clinical TMS Director for Carolina Partners in Mental Healthcare, PLLC in Raleigh, North Carolina. Caroll obtained her undergraduate degree from the University of Arkansas and her MBA from Indiana University.  She began her medical career working for a Level 1 Trauma Unit as the Trauma Coordinator, then migrated into Neurology. Caroll has a passion for changing the lives of those... Read More →

Linda L Carpenter, M.D.

Dr. Carpenter is a Professor of Psychiatry in the Alpert Medical School of Brown University and Chief of the Mood Disorders Program at Butler Hospital. Dr. Carpenter completed her undergraduate degree at the University of Michigan, her MD from the University of Pennsylvania, and internship in internal medicine, a residency program in psychiatry, and a clinical neuroscience research fellowship... Read More →

Ian A Cook, M.D.

Dr. Cook is a Director of the Los Angeles TMS Institute, Inc., and Professor Emeritus of Psychiatry and Biobehavioral Sciences in UCLA’s David Geffen School of Medicine, where he previously held the Miller Family Endowed Chair in Depression Research, was Director of the UCLA Depression Research & Clinic Program, and was the Founding Director of the UCLA TMS... Read More →

Kimberly Cress, M.D.

Dr. Cress graduated from the University of Texas Health Science Center, San Antonio Medical School. Dr. Cress’ vast experience includes treating patients with treatment refractory depression, anxiety disorders and bipolar disorders at the Mood Disorder Center at Baylor College of Medicine. She was also involved with a variety of clinical trials and a co-author... Read More →

Paul E. Croarkin, D.O.

Dr. Croarkin is an Associate Professor of Psychiatry and the Division Chair for Child and Adolescent Psychiatry at Mayo Clinic. Dr. Croarkin’s research program focuses on adapting and innovating brain stimulation interventions in children and adolescents.  This includes biomarker work to optimize diagnostic practices and the delivery of brain based interventions... Read More →

Kathy Anne Daddario, RN

Kathy is the TMS Program Coordinator and Nurse Technician at Sheppard Pratt Health System, consistently ranked one of the nation’s top 10 psychiatric hospitals by U.S. News & World Report.  For the last 10 years, Kathy has been working as part of the Transcranial Magnetic Stimulation Team at Sheppard under the leadership of Dr. Scott Aaronson, Director of... Read More →

Mindy Dicrosta

Mindy's experience with TMS and other cutting-edge modalities of treatment come from both a personal and professional standpoint. When her daughter suffered from debilitating anxiety, OCD and later depression, she began a quest for medication-free treatments. Due to the fear of medication,  her daughter became the youngest patient covered for TMS... Read More →

Jonathan Downar, M.D., Ph.D.

Dr. Downar serves as the Director of the MRI-Guided rTMS Clinic at University Health Network, and also holds the position of Scientist at the Toronto Western Research Institute.  He completed a BSc in biology at McGill University, followed by a Ph.D. in neuroimaging at the University of Toronto with Dr. Karen Davis, before obtaining his medical degree from the University of Calgary in 2005. ... Read More →

Paul Fitzgerald, Ph.D.

Dr. Fitzgerald has been involved in the development, evaluation and clinical implementation of new treatments for mental health disorders for 2 decades. He pioneered the use of TMS in Australia and is internationally renown as a leader in the field of brain stimulation and device-based treatments in psychiatry. He has published over 300 peer-reviewed journal articles and book chapters and... Read More →

Michael Fox, M.D., Ph.D.

Dr. Fox is an Associate Professor of Neurology at Harvard Medical School and the Director of the Laboratory for Brain Network Imaging and Modulation. He is Co-Director of the BIDMC Deep Brain Stimulation Program, Associate Director of the Berenson-Allen Center for Noninvasive Brain Stimulation, Assistant Neuroscientist at Massachusetts General Hospital, and a... Read More →

Mark George, M.D.

Dr. George is a world expert in brain stimulation, and depression, and is the editor-in-chief of a new journal he launched with Elsevier in 2008 called, Brain Stimulation: Basic, Translation and Clinical Research in Neuromodulation. He has been continuously funded by NIH and other funding agencies since his fellowships. He has received both... Read More →

Kenneth Goolsby, M.D.

Dr. Goolsby received his medical degree from the Medical College of Georgia. He completed his residency in psychiatry at the William S. Hall Psychiatric Institute and Emory University, and his fellowship in child psychiatry at the William S. Hall Psychiatric Institute.  

 Dr. Goolsby then established his private psychiatric practice in Gainesville, GA and for the first twenty-seven... Read More →

Geoffrey Grammer, M.D.

Dr. Grammer serves as Greenbrook's Chief Medical Officer where he develops TMS Therapy treatment protocols and oversees the training of staff physicians and technicians.  Dr. Grammer created one of the very first TMS Therapy centers in the United States, and he is valued as a leading practitioner of TMS Therapy by his colleagues.

Colleen A. Hanlon, Ph.D.

Dr. Hanlon is an associate professor in the departments of Psychiatry and Neurosciences at the Medical University of South Carolina. There she leads a clinical neuroscience laboratory dedicated to mapping and modulating dopaminergic fronto-striatal systems that contribute to the cycle of initiation, use, and relapse among multiple substance dependent populations... Read More →

Letizia Leocani, M.D., Ph.D.

Dr. Leocani is an Associate professor of Neurology at Vita-Salute San Raffaele University, Neurologist in the Neurorehabilitation Unit of the Neurological Department and supervisor of the Experimental neurophysiology Unit and of Magnetic IntraCerebral Stimulation (MagICS) center - Institute of Experimental Neurology, IRCCS Ospedale San Raffaele.

... Read More →

Andrew Leuchter, M.D.

Dr. Leuchter is a Professor of Psychiatry at the Semel Institute for Neuroscience and Human Behavior at UCLA.  He also is Director of the Neuromodulation Division and a Senior Research Scientist at the Semel Institute.  Dr. Leuchter is a graduate of Stanford University and the Baylor College of Medicine who joined the UCLA faculty in 1986.... Read More →

Shelly Menolascino, M.D.

As a psychiatrist in full-time private practice for the past 25 years, my practice evolved over the past 5 years to Washington Square Psychiatry & TMS. My expertise has always included treatment-resistant patients with recurrent mood disorders and often comorbid with anxiety problems, so often driven by developmental trauma. Over the past 5 years, we have used... Read More →

John P O'Reardon, M.D.

Dr. O’Reardon received his medical degree from University College Cork, in Ireland. He initially trained in primary care and is board certified in family medicine in Ireland and the UK. He completed his residency training in psychiatry at the University of Pennsylvania, and subsequently fellowships in psychopharmacology and in cognitive therapy. He was a Van Ameringen fellow at the Beck... Read More →

Jessica Oleksik

Jessica graduated from Michigan State University in 2016 with her Bachelors of Science in Psychology. She has worked at Greenbrook TMS NeuroHealth Centers as a TMS Technician and Patient Consultant since graduating, furthering her experience in patient care and mental health. Jessica has experience administering TMS with several devices including NeuroStar,... Read More →

Richard J. Pitch, M.D.

Dr. Pitch is a board-certified psychiatrist specializing in treatment-resistant depression. He graduated from Wesleyan University and SUNY-Downstate Medical Center in Brooklyn and completed his residency training and was chief resident at Hillside Hospital/Long Island Jewish Medical Center. He was honored by NAMI (National Alliance for Mental Illness) with the Exemplary Psychiatrist Award. In... Read More →

Daniel Press, M.D.

Dr. Press is the clinical director of the Berenson-Allen Center for Noninvasive Brain Stimulation and the medical director for the Cognitive Neurology Unit at Beth Israel Deaconess Medical Center (BIDMC). He is also an associate professor of neurology at Harvard Medical School (HMS).

Dr. Press earned his undergraduate degree from the University of Pennsylvania and his medical degree... Read More →

John Rothwell, Ph.D.

Dr. Rothwell is a professor of neurophysiology at the Institute of Neurology, Queen Square, London. His main area of interest is transcranial magnetic stimulation and motor control. His group has pioneered the use of the paired-pulse technique (Kujirai et al. 1992), interhemispheric studies (Ferbert et al. 1992).  Dr. Rothwell was educated at the University of... Read More →

Elyssa Sisko

Elyssa is the clinical research coordinator for Advanced Mental Health Care in Palm Beach County, FL. She began working with Dr. Tendler as a research assistant and TMS technician after graduating with bachelors in biology from Rollins College. Ms. Sisko has extensive experience administering both rTMS (Magstim & Neurostar) and dTMS (H1, H4, H7, and H9 coils) as well as training others.... Read More →

Aron Tendler, M.D.

Dr. Tendler graduated in 2002 from State University of New York Downstate Medical School in Brooklyn with a distinction in research. From 2002-2004, he trained at Tulane University in Internal Medicine and Psychiatry followed by two years at the University of Chicago in General Psychiatry, where he was the chief resident of the consultation-liaison service and course director for psychosomatic... Read More →

Lauren Valencia

Lauren has been with NCHH and the Neuroscience and TMS Treatment Center since 2013 as a Therapist and TMS Coordinator. She has presented and spoken at the Clinical TMS Society Annual Meetings in 2016, 2017, and 2018. In therapy and during TMS sessions Lauren utilizes aspects of CBT, DBT, and Motivational Interviewing to work with patients strengths and develop... Read More →

Abraham Zangen, Ph.D.

Professor Zangen is the Head of the Brain Stimulation and Behavior Lab and the Chair of the PsychoBiology Brain Program at Ben-Gurion University in Israel. His research is directed at identifying and understanding altered neuroplasticity in psychiatric disorders – primarily depression, addiction, and ADHD.

... Read More →
Our Partner / Vendors
Hotel

Hotel

JW Marriott Parq Vancouver & the DOUGLAS, Autograph Collection
39 Smithe St,
Vancouver, BC V6B 0R3, Canada
+1 604-676-0888

Please note that the JW Marriott and The Douglas are two different towers in the same hotel. Rooms at the JW Marriott a the Douglas are SOLD OUT.

To check availability and best price available please call +1 604-676-0888 and reference the Clinical TMS Annual Meeting.

Internet
Complimentary in-room internet access for Marriott Reward and SPG Members. 

Complimentary sign-up for Marriott Reward membership, click here.

Hotel Parking
Convenient valet and self-parking amenities are available on-property 24 hours a day at Parq Vancouver for casino, hotel and restaurant guests.

Pay parking is in effect at all times and operates on a pay-by-plate environment. Please be sure to remember your license plate to register your vehicle and pay for parking.

Click here to view parking rates and more information.

Directions/Transportation to Hotel
This hotel does not provide shuttle service to and from the Vancouver International Airport (YVR).

Uber and Lyft are not available in Vancouver.

CLICK HERE to view transportation options from the YVR Airport.

  • Estimated taxi fare: 30 CAD (one way)
  • Subway service, fee: 5 CAD (one way)
About Vancouver

About Vancouver

 

Local Attractions


Golf Nearby


Area Sightseeing

Vancouver Classic Panorama
Aerial view of the city and surrounding parks
Harbour Air Seaplanes
Phone: +1 800-665-0212

Vancouver City Highlights Tour
Stanley Park, Granville Island, Vancouver Lookout
Landsea Tours
Phone: +1 604-255-7272

Peak & Canyon Tour
Capilano Suspension Bridge Park & Grouse Mountain
Landsea Tours
Phone: +1 604-255-7272


Family and Children's Activities

Stand Up Paddle Boarding
Phone: +1 604-736-5155
Enjoy Stand-Up Paddleboarding from Granville Island.

Granville Island Water Park
Phone: +1 604-257-8195

Science World at TELUS World of Science
Interactive science displays & films for kids from toddlers to early teens, inside a geodesic dome.

Fun World Family Playcentre
Phone: +1 604-588-2427
Indoor playground in Surrey, BC with attractions and activities for toddlers to teens.